Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On linearization of Lie group extensions


Author: G. Hochschild
Journal: Proc. Amer. Math. Soc. 13 (1962), 874-880
MSC: Primary 22.50
DOI: https://doi.org/10.1090/S0002-9939-1962-0143842-9
MathSciNet review: 0143842
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Hochschild and G. D. Mostow, Representations and representative functions of Lie groups, Ann. of Math. 66 (1957), 495-542. MR 0098796 (20:5248)
  • [2] K. Iwasawa, On some types of topological groups, Ann. of Math. 50 (1949), 507-558. MR 0029911 (10:679a)
  • [3] G. D. Mostow, Self-adjoint group, Ann. of Math. 62 (1955), 44-55. MR 0069830 (16:1088a)
  • [4] N. Steenrod, The topology of fibre bundles, Princeton Univ. Press, Princeton, N.J., 1951. MR 0039258 (12:522b)
  • [5] W. T. van Est, On the algebraic cohomology concepts in Lie groups. II, Nederl. Akad. Wetensch. Proc. Ser. A, 58 (1955), 286-294.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.50

Retrieve articles in all journals with MSC: 22.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0143842-9
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society